Component mode analysis of nonlinear, nonconservative systems

Published

Journal Article

In this paper a method for attacking coupled linear-nonlinear problems is developed. This method allows one to express the equations of motion with a number of equations proportional to the number of nonlinear constraints on the system rather than to the number of linear modes of the system. Both steady state and transient solutions are investigated for a system possessing cubic nonlinearities. © 1983 by ASME.

Full Text

Duke Authors

Cited Authors

  • Tongue, BH; Dowell, EH

Published Date

  • January 1, 1983

Published In

Volume / Issue

  • 50 / 1

Start / End Page

  • 204 - 209

Electronic International Standard Serial Number (EISSN)

  • 1528-9036

International Standard Serial Number (ISSN)

  • 0021-8936

Digital Object Identifier (DOI)

  • 10.1115/1.3166994

Citation Source

  • Scopus